• Welcome to the Anxiety Community Forum, a friendly space for discussion, help and support with mental health issues. Please register to post and use the extra features available to members. Click here to register.Everyone is welcome!

Second assessment!

Thread starter #1
Tomorrow I was due to have my assessment in the early afternoon but I have just had a call from them telling me they wanted to change my appointment time to the morning. They gave me two options which is great, but I don't feel great about having it all changed.

When I got the call, I started to get all breathless and nauseous. I think it may have been because the appointment changed and I found it stressful.

What baffles me, though, is why would that stress me out and cause me to have a 'near on' panic attack?
 

Alex

Senior Member
#2
One can get anxious or stressed when there is change that they were not in control of or if it wasn't anticipated. It's normal, and no one really likes change, but learning to be adaptable is part of life. I don't mind when it's something that cannot be helped, but if it's because people are fickle then I do get annoyed.

You'll be fine, at least the appointment wasn't cancelled as that would have been worse.
 
Thread starter #3
Yes, I think you are right Alex. It would have been much worse if it had of been cancelled. I'm thankful that it wasn't because I really want this therapy to get underway. I'm feeling a bit nauseous this morning. The thought of having to go out. I know I can't expect the world to come to me when I need it, but I sure wish it could!
 

Concernedgal

Well-Known Member
#4
My second assessment was yesterday. I had to travel 20 minutes to get there. This second assessment pretty much said what the first 1 said. Severe depression. They upped my paxil to 80mg... 80. Can you believe that? I dont want to take that high of a dose. Help.
 
Thread starter #5
My second assessment was yesterday. I had to travel 20 minutes to get there. This second assessment pretty much said what the first 1 said. Severe depression. They upped my paxil to 80mg... 80. Can you believe that? I dont want to take that high of a dose. Help.
What needs must have @Concernedgal You have to go with the flow. If they say you need a higher dose, then go with it. They are the professionals after all. If you are having a problem with it then tell them, they may sort out something different.

When I was at the assessment yesterday, the lady was probing about my pill taking. Or rather lack of it. I save them up just in case I can take them all at once. Then, on the other hand, I am scared of taking them as they are chemical and can cause strokes and things like that. She is going to put me with a team. A team! :eek: She started to say a group, but I told her I wouldn't attend a group therapy session, and if I did, I would never speak up in front of anyone. Then she assured me that by a group, she meant a team. One would help with one issue, another would help with another issue and so on. It sounded to me like my incest issue was being pushed to one side. She told me that first, they wanted to get my head in the right place before bringing all that up. But I said to her that I thought there was no point in getting happy, only to drop back down again when I finally start therapy for the issues I feel I need to sort out. The assessor then told me that they would still be doing that, and addressing all my issues. So I just have to wait and see now. They will be deliberating with themselves to see the best way forward for me and then writing to my Doctor. I'm please that any letters they send to each other about me, that they will also send me a copy so I will be better advised to what is going on. She want's me to take pills, though, to get me a bit happier and I don't know how they are going to manage that! ;)
 
Top